# SDR DALA2023041202881

- Difficulty date: April 11, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N960DZ
- Make and model: Boeing 737-9
- Aircraft serial: 39824
- Aircraft time: 17,280 hours, 11,699 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2714852) DURING INSPECTION FOUND AFT CARGO STRUCTURE UNDER AFT CARGO DOOR SCUFF PLATE HAS MULTIPLE AREAS WITH SIGNS OF CORROSION. REPAIRED AREA PER DELTA ERA 607372-14 REV ORIGINAL.
